# SDR SWAA2015121547111

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,302 hours, 51,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXIT DOOR BULKHEAD EXIT LIGHT LENS LOOSE.  SECURED LENS IAW SIP.
